# SDR ASAA2021052934960

- Difficulty date: May 29, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,673 hours, 11,165 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVK7
- Condition: Intermittent
- Location: Nr 1
- Part time: 34,607 hours, 10,108 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED #1 HF TRANSCEIVER REF B737-800 AMM 23-11-21. COMPLETED OP-TESTING OF THE #1 HF TRANSCEIVER PER AMM 23-11-21/401. ALL TESTS NORMAL.
